Paracetamol (Acetaminophen)

Compare

Description

Paracetamol (Acetaminophen) Basic Information

Name: Paracetamol (Acetaminophen)
CAS:103-90-2
MF: C8H9NO2
MW: 151.16
Standard: CP2010/BP2002/USP32/EP6.0
Purity: Pharmaceutical grade 99%
Appearance: white powder
chemical properties: Prism crystallized from ethanol. Melting point 169-171 ° C, relative density 1.293 (21/4 ° C). Soluble in ethanol, acetone and hot water, insoluble in water, insoluble in petroleum ether and benzene. Odorless, bitter taste. Saturated aqueous solution pH 5.5-6.5.
Uses antiinfectant
Uses dispersing agent in liquid scintillation counting
Uses Analgesic; antipyretic

Packing: 25KG / Fiber drum

Description Paracetamol (4-Acetamidophenol)

Paracetamol is the most commonly used non-anti-inflammatory antipyretic analgesics, analgesic effect is weak, no anti-inflammatory anti-rheumatic effects, acetanilide drugs are the best varieties. Particularly suitable for patients who can not use carboxylic acids. For cold, toothache embolism. Acetaminophen is also an intermediate for organic synthesis, hydrogen peroxide stabilizer, and photographic chemicals.

This product is acetanilide antipyretic analgesics. By inhibiting cyclooxygenase, selective inhibition of hypothalamic temperature regulates central prostaglandin synthesis, leading to peripheral vasodilation, sweating and to achieve antipyretic effect, the antipyretic intensity and aspirin similar; by inhibiting prostaglandin synthesis And release, improve the pain threshold and play a role in analgesia, is a peripheral analgesic, the effect is weaker than aspirin, only mild to moderate pain. .
Adapt to symptoms

For mild to moderate pain relief, such as cold-induced fever, headache, joint pain, neuralgia and migraine, dysmenorrhea and so on. The product can only relieve symptoms, no or little anti-inflammatory effect, can not eliminate the red, swollen arthritis, movement disorders, it can not be used in place of aspirin or other non-steroidal anti-inflammatory drugs for the treatment of various types of arthritis. However, this product can be used in cases of allergy to aspirin, intolerance or inappropriate use of aspirin, such as chicken pox, hemophilia and other bleeding disorders (including cases of anticoagulant therapy), and peptic ulcer, gastritis and the like. The application of the product, if necessary, must also apply other therapies to relieve pain or fever causes.

Dosage:

1. Common oral dosage for adults. A 0.3-0.6g, once every 4 hours, or 4 times a day; day should not exceed 2g, the treatment is generally not more than 3 days fever, analgesic should not be more than 10 days.
2. Children commonly used oral. According to the weight of each 10-15mg / kg or body surface area per day 1.5g / square meter, sub-sub-service, once every 4-6 hours; children under 12 years of age no more than 5 times every 24 hours, treatment no more than 5 days .

Precautions:

Overdose please consult a doctor immediately.
· Do not take other acetaminophen-containing drugs at the same time.
· In case of severe sore throat with fever, headache, palpitation or vomiting, consult a doctor.
· Avoid consuming alcoholic beverages during your medication. Alcohol-consuming patients should take this product and other pain-killers under the guidance of a physician.
Paracetamol in the following situations can cause liver damage
(1) overdose.
(2) taking large doses for a long time.
(3) to drink or drink alcoholic beverages.
(4) Liver disease patients taking small doses can also damage the liver.
(5) Mix it with other headache, cold remedies and other medications that contain paracetamol. A survey of 300 patients with severe liver failure showed that 38% of the cases were related to taking paracetamol. In another group of 307 adult patients suffering from severe liver damage, 35% of cases were found to be associated with paracetamol. Most of these cases were unexpected and due to lack of attention.

what is Paracetamol (Acetaminophen)?
how to use Paracetamol (Acetaminophen)?
the dosage of Paracetamol (Acetaminophen)?
The usage of Paracetamol (Acetaminophen)?
the benefit of Paracetamol (Acetaminophen)?
where can you get the cheapest and best Paracetamol (Acetaminophen)?
Paracetamol (Acetaminophen) manufacturer
factory supply Paracetamol (Acetaminophen)
Paracetamol (Acetaminophen) supply price
Paracetamol (Acetaminophen) reliable supplier
Paracetamol (Acetaminophen) vendor
Paracetamol (Acetaminophen) buying resource

Reviews

There are no reviews yet.

Be the first to review “Paracetamol (Acetaminophen)”

Your email address will not be published. Required fields are marked *